Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Anxiety From Revlimid? I Just Started 15mgs 4 Days Ago. I Seem More Edgy And Restless.

Has Anyone Experienced Anxiety From Revlimid? I Just Started 15mgs 4 Days Ago. I Seem More Edgy And Restless.

posted 4 months ago
A MyMyelomaTeam Member said:

if you want to get rid of anxiety in any part of your life - take this course - "Unwinding Anxiety" with Jud Brewer and his team at Brown. It s a app for your phone and thru a variety of meditation practices - you will be able to get rid of your anxiety. I took it when I first came down with MM last year and I have no more anxiety - my wife is also taking it now - and she told her nurse at the Chiropractor "It's the best gift he's even given me".. Good Luck - cost for a year I believe is still 209.00

posted 4 months ago
A MyMyelomaTeam Member said:

It's the steriods. It will get better. Walking helps💕🙏💜💗

posted 4 months ago
A MyMyelomaTeam Member said:

HivKristen,
Both Revlimid and Dexamethasone can contrbute to insomnia which will then create anxiety. You will need the medications to control your multiple myeloma. Hence, knowing that the side effects cause the issue you will at least understand. Dexamethasone caused me to be emotional either angry or sad.

posted 3 months ago
A MyMyelomaTeam Member said:

Revlimid did not make me edgy - but the Steroids I was also on really made me exhibit anger - glad they have been reduced. For Anxiety - I highly recommend the iPhone App - "Unwinding Anxiety " by Jud Brewer of Brown University. I took this program last year and went thru it 3 times over the last 12 months and following its practices of meditation etc. I have no anxiety any more for anything..

posted 3 months ago
A MyMyelomaTeam Member said:

Hi Kristan,
Anxiety and depression have a way of sneaking up on anyone , especially if you are getting ill effects of Multiple Myeloma or treatment medications side effects. It can show up as insomnia , nervousness, jittery , sadness, uncertainty. It can be tough to beat. I chose regimens that I could achieve a positive result through a goal , i.e. to improve either your health or lifestyle, something measurable. Each of us has something that makes us tick. Even something like knitting a sweater or slippers for a relative or someone ill. Busy crafts , walks, clearing your mind of troublesome thoughts. Something to focus your mind on the goal and not what is missing , or the past missing due to MM. Treat yourself to something that you enjoy too.

“ Don’t live in tomorrow’s problems. Tomorrow has no more existence than yesterday , but control the now. Live in a series of nows “

The medication that affected me was Dexamethasone. I have been on Revlimid for 31/2 years now. I have had many maladies , but I beat them with the help of my healthcare team. Ha, another goal. Take pride in beating them.
I hope this helps. Prayer doesn’t hurt.🙏

posted 4 months ago
Already a Member? Log in